# SDR UALA2010051901676

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 31,663 hours, 7,987 cycles
- Engine: Pwa PW4052
- System (JASC): 3410 · Flight Environment Data
- Part: Indicator
- Part number: S242T404611
- Part serial: 419
- Condition: Intermittent
- Location: Eicas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

4 EICAS CRT GOES BLANK INTERMITTENTLY. OP NORM ON ALT COMPUTER (03=UPPER, 04=L0WER, 05=UPPR & LOWER).  REPLACED LWR EICAS UNIT DISPLAY IAW MM. UNIT CHECKS OK. PAPER WORK IN LOG BK. SHIPPING CONTAINER IN BULK PIT.
